is it ok to give 7-8 lb chihuahua 4 mg dissolving tablet for nausea/vomiting (keeps vomiting her water every time she drinks), otherwise she seems to be feeling ok, just having trouble keeping it down 2day, @ 15 mins after she drinks just vomits w/o notice (no hacking like they usually do when they vomit) just comes out seemingly uncontrollably. We already gave her Pepto & she vomited that as well.
It has been used for dogs but that is a strong drug often given to Chemo patients. I am not qualified to give advice or dosage on that. It sounds like you should be giving your Vet a call if the dog has a vomiting problem and try to determine the cause.
Hello...hmmm...the last time I experienced the same thing with my dog he had swallow a piece of sock that was blocking his system and he could not keep any water down...if it continues you should go to your vet to make sure there is no obstruction. Thinking good thoughts for your pup...
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.